MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. BALLOON

AOMORI OLYMPUS CO., LTD. BALLOON
Model Number MAJ-1351
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Medwatch report mw5181872 received and reported the following: patient was undergoing a bronchoscopy using an endobronchial ultrasound bronchoscope (ebus).At the end of the procedure, it was identified that the ebus balloon was missing.The patient underwent an additional bronchoscopy x 2, endoscopy x 1 and ct of chest with no retained balloon identified.Additional information was received from the customer: the initial procedure was completed with the same device and was prolonged for approximately one hour to search for the missing balloon.The reported problem no affect the diagnostic outcome of the procedure.This report is 1 of 2.

Brand Name
BALLOON
Common Device Name
BALLOON
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key24492080
Report Number2429304-2026-00027
Device Sequence Number13430978
Product Code PSV
UDI-Device Identifier04953170360459
UDI-Public04953170360459
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/02/2026
Report Date (Section F) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/03/2026
Event Location Hospital
Date Report to Manufacturer02/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2026
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BF-UC190F ULTRASOUND BRONCHOFIBERVIDEOSCOPE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight65 KG
Patient RaceWhite
Date Report Sent to FDA03/02/2026